Boolean vector spaces - I.
Mathematische Zeitschrift, Tome 83 (1964), pp. 422-433
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__83_170239,
author = {N.V. Subrahmanyam},
title = {Boolean vector spaces - {I.}},
journal = {Mathematische Zeitschrift},
pages = {422--433},
year = {1964},
volume = {83},
zbl = {0126.11601},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__83_170239/}
}
N.V. Subrahmanyam. Boolean vector spaces - I.. Mathematische Zeitschrift, Tome 83 (1964), pp. 422-433. http://geodesic.mathdoc.fr/item/MZ_1964__83_170239/